×

Found 4,476 Documents (Results 1–100)

The Riesz-Zygmund sums of Fourier-Chebyshev rational integral operators and their approximation properties. (English. Russian original) Zbl 07804697

Sib. Math. J. 65, No. 1, 118-138 (2024); translation from Sib. Mat. Zh. 65, No. 1, 140-163 (2024).
MSC:  42A10 42C10 42A38
PDFBibTeX XMLCite
Full Text: DOI

Certain properties and their Volterra integral equation associated with the second kind Chebyshev matrix polynomials in two variables. (English) Zbl 07827973

Sharma, Rajesh Kumar (ed.) et al., Frontiers in industrial and applied mathematics. Selected papers based on the presentations at the 4th international conference, FIAM-2021, Punjab, India, December 21–22, 2021. Singapore: Springer. Springer Proc. Math. Stat. 410, 49-65 (2023).
MSC:  76-XX
PDFBibTeX XMLCite
Full Text: DOI

Calculation of the Mandel parameter for an oscillator-like system generated by generalized Chebyshev polynomials. (English. Russian original) Zbl 1534.33008

J. Math. Sci., New York 277, No. 4, 523-532 (2023); translation from Zap. Nauchn. Semin. POMI 493, 73-87 (2020).
MSC:  33C45 81Q05
PDFBibTeX XMLCite
Full Text: DOI

Cyclic coverings of graphs. Counting rooted spanning forests and trees, Kirchhoff index, and Jacobians. (English. Russian original) Zbl 1531.05207

Russ. Math. Surv. 78, No. 3, 501-548 (2023); translation from Usp. Mat. Nauk 78, No. 3, 115-164 (2023).
PDFBibTeX XMLCite
Full Text: DOI MNR

Approximation of generalized Poisson integrals by interpolating trigonometric polynomials. (English. Ukrainian original) Zbl 1530.42002

Ukr. Math. J. 75, No. 7, 1081-1107 (2023); translation from Ukr. Mat. Zh. 75, No. 7, 946-969 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software